# SDR FQAR20180702342

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: General aviation
- Aircraft: N332PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843515
- Aircraft time: 5,908 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Fuselage
- Part time: 5,908 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE FLAP BRACKET WAS FOUND TO BE CRACKED, THE BRACKET IS LOCATED IN THE CENTER TUNNEL AND FORMS THE FORWARD MOUNTING POINT FOR THE FLAP HANDLE. BELIEVE THE BRACKET IS CRACKING DUE TO CREW ACCIDENTLY STEPPING ON THE FLAP HANDLE WHILE GETTING IN AND OUT OF THE AIRCRAFT.
